# SDR ZZDA2009167

- Difficulty date: May 28, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Intermittent
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT EXIT IDENTIFIERS INOP SEAT ROWS 11-19.  RESET BATTERY PACK ON B5-118.  OPS CHECK GOOD IAW B717 AMM 33-51.
